logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleJednorozmerná lineárna regresia rýchlo a elegantne
English TitleOne-dimensional Linear Regression Quickly and Gracefully
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2010
Volume 39
Number 1
Pages 11-21
ISSN 1335-4981
Abstract
In this article we try to show simple way of computing of regression curve for given data. Instead of using the mathematical analysis we use linear algebra.
Authors
Smieško, Juraj
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007